New Publications:

J. Llibre, V. F. Sirvent.   NEW 2019-09-06
Periods of holomorphic maps on compact riemann surfaces and product of spheres.
Preprint. September, 2019.
 [Abstract]

J. J. Jimenez Ruiz, J. Llibre, J. C. Medrado.   NEW 2019-09-04
Crossing limit cycles for piecewise linear differential centers separated by a reducible cubic curve.
Preprint. September, 2019.
 [Abstract]

S. Li, C. Liu, J. Llibre.   NEW 2019-09-04
The planar discontinuous piecewise linear refracting systems have at most one limit cycle.
Preprint. September, 2019.
 [Abstract]

A. Bakhshalizadeh, J. Llibre.   NEW 2019-09-04
Phase portraits of a class of cubic systems with an ellipse and a straight line as invariant algebraic curves.
Preprint. September, 2019.
 [Abstract]

M. Alberich-Carramiñana, A. Ferragut, J. Llibre.   NEW 2019-09-04
Quadratic planar differential systems with algebraic limit cycles via quadratic plane Cremona maps.
Preprint. September, 2019.
 [Abstract]

J. Llibre, C. Valls.   NEW 2019-09-04
Configurations of the topological indices of the planar polynomial differential systems of degree $(1,m)$.
Preprint. September, 2019.
 [Abstract]

T. Chen, L. Huang, J. Llibre.   NEW 2019-09-04
Non-existence and uniqueness of limit cycles for a class of $3$-dimensional piecewise linear differential systems.
Preprint. September, 2019.
 [Abstract]

F. Gao, J. Llibre.   NEW 2019-09-04
Global dynamics of the Horava-Lifshitz cosmological system.
Preprint. September, 2019.
 [Abstract]

N. Kruff, J. Llibre, C. Pantazi, S. Walcher.   NEW 2019-09-04
Invariant algebraic surfaces of polynomial vector fields in dimension three.
Preprint. September, 2019.
 [Abstract]

A. F. Fonseca, J. Llibre, L. F. Mello.   NEW 2019-07-22
Limit cycles in planar piecewise linear Hamiltonian systems with three zones without equilibrium points.
Preprint. July, 2019.
 [Abstract]

J. C. Artés, J. Llibre, D. Schlomiuk, N. Vulpe.   NEW 2019-07-22
Global topological configurations of singularities for the whole family of quadratic differential systems.
Preprint. July, 2019.
 [Abstract]

D. Marín, J. Villadelprat.   NEW 2019-07-22
Asymptotic expansion of the Dulac map and time for unfoldings of hyperbolic saddles: local setting.
Preprint. July, 2019.
 [Preprint] [Abstract]

A. Gasull, J. Giné, C. Valls.   NEW 2019-07-22
Highest weak focus order for trigonometric Liénard equations.
Preprint. July, 2019.
 [Preprint] [Abstract]

R. Euzébio, J. Llibre, D. J. Tonon.   NEW 2019-07-22
Lower bounds for the number of limit cycles in a generalized Rayleigh-Liénard oscillator.
Preprint. July, 2019.
 [Abstract]

A. Cima, A. Gasull, F. Mañosas.   NEW 2019-06-28
A note on the Lyapunov and Period constants.
Preprint. June, 2019.
 [Preprint] [Abstract]

D. Rojas.   NEW 2019-06-26
Resonance of bounded isochronous oscillators.
Preprint. June, 2019.
 [Preprint] [Abstract]

J. Llibre, C. Valls.   NEW 2019-06-25
Configurations of the topological indices of the planar polynomial differential systems of degree (2,m).
Preprint. June, 2019.
 [Abstract]

F. Gao, J. Llibre.   NEW 2019-06-25
Periodic orbits of the two fixed centers problem with a variational gravitational field.
Preprint. June, 2019.
 [Abstract]

M. R. Cândido, J. Llibre, C. Valls.   NEW 2019-06-12
New symmetric periodic solutions for the Maxwell-Bloch differential system.
Math. Phys. Anal. Geom., 22, 16:1-13, 2019. [DOI]
 [Preprint] [Abstract]

M. R. Cândido, C. Valls.   NEW 2019-06-12
Zero-Hopf bifurcation in the general van der pol-Duffing equation.
Preprint. June, 2019.
 [Preprint] [Abstract]

A. Artigue, G. Cousillas.   NEW 2019-06-03
Generic homeomorphisms with shadowing of one-dimensional continua.
Axioms, 8, 66:1-6, 2019. [DOI]
 [Abstract] [Full PDF]